# SDR ZW0A0104806

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- Aircraft time: 80,655 hours, 85,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON AT STATION 617 FRAME .5 INCH LONG.  REPAIRED LONGERON IAW DAC REWORK DRAWING SR09530128 AND SRM 53-02.
